Non-BPS string, junctions and dyons in N=4 super-Yang-Mills

Ioannidou, Theodora. and Sutcliffe, Paul M. (1999) Non-BPS string, junctions and dyons in N=4 super-Yang-Mills. Physics Letters B, 467 (1-2). pp. 54-60. ISSN 0370-2693. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1016/S0370-2693(99)01160-0

Abstract

We construct non-BPS dyon solutions of N=4 SU(N) supersymmetric Yang-Mills theory. These solutions are the worldvolume solitons which describe non-BPS Type IIB non-planar string junctions connecting N parallel D3-branes. The solutions are smooth deformations of the 1/4 BPS states which describe planar string junctions. (C) 1999 Published by Elsevier Science B.V. All rights reserved.

Item Type: Article
Subjects: Q Science
Divisions: Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: I.T. Ekpo
Date Deposited: 18 Apr 2009 22:28
Last Modified: 09 Apr 2014 15:59
Resource URI: https://kar.kent.ac.uk/id/eprint/16864 (The current URI for this page, for reference purposes)
  • Depositors only (login required):